# SDR SCNA20201116268

- Difficulty date: October 19, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Punctured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL OUTER COMPOSITE PUNCTURED 12-13 INCHES FORWARD OF AFT EDGE 4-5 INCHES UP FROM BEND.  REPAIRED PUNCTURE ON PANEL 195CL, IAW SRM 51-70-04-2R-10.
